Testosterone and back pain
02-08-2007 04:25 PM
Testosterone and back pain
About four months ago I went on testim and shortly after that developed unbearable pack pain but thought it was a coincidence.
I switched drs and my new dr took me off of testim and put me on Arimidex only; hoping that would raise test and lower estrogen.
When that didnt raise testosterone he put me on compunded testosterone....and I finally started feeling better.
I recently developed almost unbearable back pain....again. Both times it started after being on testosterone for about 3 weeks.
Has this happened to anyone else?
02-08-2007 10:33 PM
I had back pain before starting treatment although I wasnt sure if it was due to a foam matress or not, I started treatment and changed to a spring matress and it went away, I still get it here and there but should go away soon, its most probly your joints wich can be effected by low T, dont goto a chiro.
02-08-2007 11:18 PM
Ive heard that sometimes the gels and creams dont get absorbed enough to reach the bones and joints so switching to weekly injections along with HCG might take away this problem as it doesnt seem to happen with injections.
And i agree with ItsHectic. Avoid a chiropractor if you can. Some might be good, but I have had nothing but bad experiences from them.
02-08-2007 11:20 PM
this is more than minor pain.....it is so severe that if it gets muchworse I am afraid I will go into shock.
02-08-2007 11:23 PM
What kind of pain is it? Dull, sharp? Does it feel like a pinched nerve kind of pain? Is there any numbness? Any previous falls or injuries?
02-08-2007 11:25 PM
no previos falls....very sharp pain in lower left back at about belt level......hurts most when I move my right foot forward
02-08-2007 11:36 PM
Mate that could be anything. Have you seen a physiotherpaist or a doctor specifically for that? You may well need some spinal adjustments but sometimes this can just make it worse. Its one of those things. I would definately get an x-ray of it and if everything is where it is meant to be, I would try some anti-inflamitories and maybe physio. But see what your doc says above anything else.
I would keep in mind the maybe switching to injections for the absorbtion thing, but also be carefull to explore all options with this instead of just suspecting its your TRT. Are any of your other joints sore or is it just that one area?
02-08-2007 11:43 PM
I had pain on both sides of my back, you should get an xray or ct scan.
02-09-2007 10:07 AM
Sounds like the way he is sleeping more than anything else. If there is no previous injury, I can't see the test causing it.
02-09-2007 10:38 AM
I am using chiropractic services for years since 1976 when I learned about that profession.
Originally Posted by jaydee
Have been thru many of different chiropractors.
Fortunately I had good introduction. My former college professor figured it out then, and when I did not listen to his advice I always paid dearly.
For me, the only chiropractor that works is one who is from Palmer's Institute or at least subscribe to their technique.
When one ask too many questions, things gets cloudy. There were father and son (Palmers) skilled at this. One of them (I think father) got skilled adjusting necks the other went for full vertebrae. Eventually there was a fallout between them. After them other techniques were introduced, and I have to stay away from those for my own good.
There is also Osteopathic adjustment.
Resident osteopath may want to say few words here,
if he wishes. (No bones cracking here, as far as I know.)
02-09-2007 10:48 AM
Thanks for the replies.....it is starting to get better this morning. I dont think it is testosterone either and I certainly hope its not. I guess its just a coincidence that it started after about 3 weeks of test creme.
Originally Posted by SoMdHunter
If anything....it may be due to how I sit.....I work in a very crowded area and sometimes end up sitting in an awkward position.
As for seeing a dr...that really isnt an option. After nearly twenty years of drs prescribing lipitor or prilosec to cure low thyroid function and low test, I am broke with no insurance.
Whats dissapointing is that I was really starting to feel good the week before my back went out....this is a minor setback and I will overcome this too.
02-09-2007 11:28 AM
Tcream from womensinternational is probably least expensive and least interfering way of getting a T into your system.
Originally Posted by spinn
Indolplex judiciously used should control E2. (Arimidex, expensive, rough).
Isocort and Armour Thyroid can be bought on line, instructions for use also on line.
For your back I would suggest a tape (not a DVD) of
Amazon.com: Say Goodbye to Back Pain: Video: Alexander Melleby M.S.
It also comes as DVD. Reason for the tape. In order to avoid time wasting rewinding, I copied the last part of the whole program and used only that part for my daily (1/2 hour stretches).
Doctor who is the author of that system, developed it for President John Kennedy, so they say.
Works for me. This is the only other alternative that works, other than chiropractor.
Couple times I got a knot I could not shake including my chiropractor. My doctor have given me injection of muscle relaxant right into the knot.
He is an old style type, another time his son refused injection (SOB) I had to wait 4 days.
In any case, there is (SKELAXIN 800mg tabs) you may want to know about it, muscle relaxant.
The stretches on the tape, you do not have to do that every day, only when you feel it coming.
02-12-2007 12:36 PM
Costs: If you are paying for this out of pocket; self injections are VERY inexpensive compared to transdermals. HCG is also very inexpensive to inject. T & HCG is about 1/2 the costs at Sam's Club with a Business Membership.
Originally Posted by spinn
02-13-2007 04:48 PM
You are dam right on his one when I was on gels my pain got so bad I could not walk had an MRI on my back and nothing. Switched to shots starting with 100mgs a week of T and my pain started going away. I found out later talking to other men that had the same problem it looks like the T from the gels does not keep the joints and muscles in some men healthy.
Originally Posted by jaydee
02-15-2007 09:50 PM
I am sure its just a strange coincidence......
This was a week from hell....I am finally starting to feel better but was afraid at least a few times I was going to go into shock....made the knee surgery I once had seem like a vacation.
I cant see at dr for 3 weeks or so but at least I can walk again.
02-21-2007 11:46 PM
Coincidence or not, I also developed bad back pain about 2 months into HRT and could not figure out why it happened. I never had back pain before. Dr did Xrays which found nothing amiss so he sent me to physical therapy 2x a week for 2 months. About $600 later I was declared well enough to graduate (no more back pain). I graduated 3 weeks ago. Then last Monday I developed the same back pain again (day 5 after test cyp injection, once weekly) Could not even do more than one pullup before I left the gym to lay around all day watching movies. Took flexril in case it was caused by tightening of muscles. Pain became dull and bearable on Tuesday, worked my back this morning, no problems, worked shoulders tonight, no problem. No pain but does feel slightly funny.
04-15-2007 06:25 PM
Sorry to revive an old thread, but does t-test/4-AD cause back pain, perhaps by tightening muscles?
I've been using this as a transdermal for a month now, with very sore lower back.
04-15-2007 06:48 PM
Probably not the source of the problem, a coincidence. Have you been working out more with the 4-AD?
Originally Posted by Chippewa
Any other signs that the 4-AD might be working? Some are not good at transdermal absorption and some not good at oral.
Try some EFAs and NSAIDs. A gal to do some massage would be a bonus. A muscle relaxant prescription might also work well, but still takes a few days to provide results.
Similar Forum Threads
By DOMOkun in forum Exercise Science
Last Post: 12-29-2012, 11:19 AM
By MF210 in forum Post Cycle Therapy
Last Post: 02-19-2009, 06:24 AM
By paint2100 in forum Exercise Science
Last Post: 12-27-2008, 11:13 PM
By utvol in forum Anabolics
Last Post: 11-28-2005, 05:07 PM